IJPAM: Volume 77, No. 5 (2012)

TRANSIENT AND RELIABILITY ANALYSIS OF M/M/1
FEEDBACK QUEUE SUBJECT TO CATASTROPHES,
SERVER FAILURES AND REPAIRS

V.M. Chandrasekaran$^1$, M.C. Saravanarajan$^2$
$^{1,2}$School of Advanced Sciences
VIT University
Vellore, 632 014, INDIA


Abstract. Continued Fractions method has been used to obtain a transient solution for the system size probabilities in an M/M/1 queue with instantaneous Bernoulli feedback subject to Catastrophes, Server Failures and Repairs. The steady state analysis of system size probabilities and some performance measures of the system are deduced. Further, Busy Period, Reliability and Availability of the model are analyzed. Finally Numerical Illustrations are provided to see the effect of parameters on system performance measures.

Received: September 24, 2011

AMS Subject Classification: 60K25, 90B25

Key Words and Phrases: M/M/1 queue with Bernoulli feedback, catastrophes, transient analysis, steady state analysis, busy period and reliability analysis

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 5